Avatar universal
Zanex
Does zanax cause weight gain??
Discussion is closed
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,

Weight gain is a common side effect of Xanax(alprazolam). Studies suggest that people taking Xanax may be at a higher risk of gaining weight, compared to people not taking the medicine.Xanax is also responsible for causing change esp increase in appetite which can also lead to weight gain.

Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.


Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
144586 tn?1284669764
Blank
1415174 tn?1453246703
Blank
CA
Avatar universal
Blank
363281 tn?1353103243
Blank
Nelson, New Zealand
1530171 tn?1448133193
Blank
London, ON
1340994 tn?1374197577
Blank
Raleigh, NC